Mathematische Annalen

, Volume 282, Issue 4, pp 681–700

Proper holomorphic mappings between real-analytic pseudoconvex domains inCn

  • K. Diederich
  • J. E. Fornæss
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • K. Diederich
    • 1
  • J. E. Fornæss
    • 2
  1. 1.GHS Wuppertal, MathematikBergische UniversitätWuppertal 1Federal Republic of Germany
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations